MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: the display cable was identified as defective component.The cable was replaced and the issue was solved.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer): "display blank and sometimes flickering display." no patient involvement during maintenance.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch, 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 7402
SZ   7402
MDR Report Key21321529
Report Number3001421318-2025-00242
Device Sequence Number8696961
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150626(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown